Depression,OCD

person-avatar

i have been taking an antidepressant named Mezeron 30 mg . i want to tapper off it. how to tapper off an antidepressant ?

Available Doctors to Help you!

You can book appointment with them.

Dr. Imad Bashir

2 Reviews

Psychiatrist

MBBS. MSC Psychiatry (UK)

27 Years Experience

View Profile

Prof. Dr. Muhammad Irfan

51 Reviews

Psychiatrist

M.B.B.S., M.C.P.S. (Psychi...

17 Years Experience

View Profile

Dr. Saqib Naseer

Psychiatrist

MBBS, FCPS-2

3 Years Experience

View Profile

Dr. Khalid A. Mufti

Psychiatrist

MBBS, DPM

View Profile

Dr. Mian Iftikhar Hussain

Psychiatrist

MBBS, DPM, FACP

View Profile


dr-irsa-hyder-shaikh-psychiatrist-karachi

MBBS, FCPS | Karachi

review-img 2 Positive Reviews

For stopping the medication a psychiatric consultation is needed . So that the disease can be managed according to your needs. U can book my online consultation appointment for detailed assessment

dr-beenish-salman-psychiatrist-karachi

MBBS, Diploma in Psychiatric Medicine, Diploma in CBT | Karachi

You should not decrease your drug by yourself without consulting your psychiatrist. you should know that decrease of dosage is adapted to each patient..

dr-aneel-kumar-keswani-psychiatrist-karachi

MBBS, FCPS (Psychiatry) | Karachi

review-img 291 Positive Reviews

Welcome, you need to visit your treating doctor for this matter. Do not do it on your own. Thanks

dr-imad-bashir-psychiatrist-peshawar

MBBS. MSC Psychiatry (UK) | Peshawar

review-img 2 Positive Reviews

Please visit the doctor who prescribed the medication. Thanks Dr. Imad Bashir

Card image cap

One-to-One Chat with Doctor

Don't like going to a Hospital?

Consult Online
Book Appointment
View All Categories (A-Z)